MathSciNet Relay Station
MathSciNet bibliographic data
MR1134691 42B25
Verbitsky, I. E. Weighted norm inequalities for maximal operators and Pisier's theorem on factorization through $L^{p\infty}$. Integral Equations Operator Theory 15 (1992), no. 1, 124–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement